# SDR DALA2018080104806

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,005 hours, 60,685 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL FOR NR 1 ENG DELAM AT 12:00 POSITION-OPENING FOR T&I DUCT ACCESS. REPLACED NR 1 ENGINE NOSE COWL P/N 5930645-509, S/N 2480001.
